# SDR DL72S953669

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT I/B TRACK I/B RIB CRACKED.  DRILLED DOUBLER AND INSTALLED PER M/M 57-54-0 PG 806 AND 807.
